# SDR SWIA202264935

- Difficulty date: January 5, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL9 FROM FS 559.00 TO FS 559.00+80 IS CORRODED.   (C CHECK RO 3/11/2022)   REMOVED DAMAGED SEAT TRACK AT LBL 9 FROM FS 559.00 TO 559.00+80 AND INSTALLED A NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11-400-802
